| Model Number |
D153 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/02/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) exhibited a product performance issue.The patient underwent a surgical intervention to remove this icd and implant a new product.No additional adverse patient effects were reported.Additional information was received that this icd recorded high out of range shock impedance measurements.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Additional information was requested.This investigation will be updated should further information be provided.